Open Access
Translator Disclaimer
1996 Global solutions of semilinear heat equations in Hilbert spaces
G. Mihai Iancu, M. W. Wong
Abstr. Appl. Anal. 1(3): 263-276 (1996). DOI: 10.1155/S1085337596000139

Abstract

The existence, uniqueness, regularity and asymptotic behavior of global solutions of semilinear heat equations in Hilbert spaces are studied by developing new results in the theory of one-parameter strongly continuous semigroups of bounded linear operators. Applications to special semilinear heat equations in L2(n) governed by pseudo-differential operators are given.

Citation

Download Citation

G. Mihai Iancu. M. W. Wong. "Global solutions of semilinear heat equations in Hilbert spaces." Abstr. Appl. Anal. 1 (3) 263 - 276, 1996. https://doi.org/10.1155/S1085337596000139

Information

Published: 1996
First available in Project Euclid: 7 April 2003

zbMATH: 0932.47038
MathSciNet: MR1485576
Digital Object Identifier: 10.1155/S1085337596000139

Subjects:
Primary: 47G30

Keywords: asymptotic behavior , existence , Hilbert space , regularity , Semilinear heat equations , uniqueness

Rights: Copyright © 1996 Hindawi

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.1 • No. 3 • 1996
Back to Top